# SDR DLL14972612

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1503233103
- Condition: Corroded
- Location: Bs 1043
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1043 LWR CAP FOUND TO HAVE CORROSION ON UPPER SURFACE OF FWD FLANGE FROM LBL 81.6 TO RBL 94.5.  REPAIRED PER ERA 331045-14.
